MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); Discomfort (2330)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that an asymptomatic patient presented in clinic during follow-up, and backup vvi was observed.A download was not performed due to a low battery status.The patient also received an inappropriate shock prior to the backup operation.Device replacement will be scheduled at normal eri.The patient condition is stable.
 
Event or Problem Description
New information notes that the device was explanted due to an upgrade.No patient symptoms were reported.
 
Additional Manufacturer Narrative
The reported event of backup operation was confirmed in the lab.The device entered bvvi after two consecutive resets within 32 seconds of each other.The cause of the bvvi operation is consistent with an integrated circuit anomaly.The device was taken out of bvvi and functionally tested; no anomaly was detected.The device functionality was bench tested and no anomaly was detected.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key10608170
Report Number2938836-2020-08497
Device Sequence Number16432025
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public05414734503723
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model NumberCD2211-36
Device Catalogue NumberCD2211-36
Device Lot Number2831083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Supplement Date Received by Manufacturer08/13/2021
11/12/2021
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date08/26/2021
11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale